# SDR IPXA2017100522345

- Difficulty date: September 21, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING REAR SPAR UPPER CAP HAS CORROSION AT XORS. 897 TO 1042.3.  REPAIRED THE SPAR UPPER CAP IAW EA 011-5710-01-A7015, REV I/R, AND EO MD11-5710-65911-A.
